MathSciNet Relay Station
MathSciNet bibliographic data
MR1772725 (2001i:92066) 92D40 (37N25)
Summers, Danny; Cranford, Justin G.; Healey, Brian P. Chaos in periodically forced discrete-time ecosystem models. Chaos Solitons Fractals 11 (2000), no. 14, 2331–2342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement